Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
167 Doctors are Online

epileptic and iam pregnent now will it effect my baby.

I have been having fits since my child hood. Iam taking Eptoin for the fits. When i was a child i suddenly started getting fits and iam taking this medicines. That time they did all tests and found nothing, The doctor asked me to continue the medications. I got married recently and iam now pregnent. Do i need to take these medications. will it harm my baby? Will my baby also gets fits?
Asked On : Tue, 3 Nov 2009
Answers:  4 Views:  559
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  User's Response
no eptoin is teratogenic which mean it will ahrm ur baby so be carfull while takingany drug,,during pregnancy
Answered: Tue, 3 Nov 2009
  User's Response
will your baby will get fits or not that will come to know only after the arrival of the baby, but you should have consulted your neurologist and gynaecologist before you conceive i suppose. the drugs will have side effects on baby watch for that
Answered: Sat, 14 Nov 2009
  User's Response
you need a counselling thats pre conceptional counselling. i think you were taking tablets for fits, if you continue to take those tablets there can be some harm for the baby, its better to talk to a doctor and then go ahead.
Answered: Sun, 29 Nov 2009
  User's Response
FOR HOW LONG U HAVE BEEN SEIZURE FREE ? AND HOW REGULAR WITH EPTOIN & FOR WHAT DURATION ...... WHICH MONTH PREGNANCY U R ON ..... YOUR LAST ABDOMINAL ULTRA SOUND ... ANY OTHER MEDICATION .... ALL ANTI EPILEPTICS ARE HARMFUL TO FETUS YET IT NEEDS TO BE DECIDED INDIVIDUALLY FOR EVERY PATIENT ....BETTER CONSULT A NEUROLOGIST FOR SAME OR CONTACT US You can contact me at: luxman02@gmail.com with all your details including medicines .your test reports, your other illnesses ,how regular with treatment.
Answered: Thu, 16 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor